MathSciNet Relay Station
MathSciNet bibliographic data
MR797027 11N99 (11B73)
Subbarao, M. V.; Sitaramachandra Rao, R. On some infinite series of L. J. Mordell and their analogues. Pacific J. Math. 119 (1985), no. 1, 245–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement